# SDR SWAA2015092344206

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 32,831 hours, 19,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE CABIN RT SIDE, EMER LIGHT BATTERY PACK FAILED CAPACITY TEST.  R & R BATTERY PACK IAW AMM.
